What can cause and almost constant flow of adrenaline in you system?
I have had anxiety and depression issues for the last five months. I am on meds that have help with both. I still have the feeling of almost a constant adrenaline rush going on. My hands and feet are hot. I sweat allot. My heart rate goes from around 70 bpm to around 110 bpm and stays there for hours. I'm beginning to wonder if there is something physically wrong. I thought it was and emotional thing but maybe not. It all started with high anxiety. Then I became depressed over the anxiety not going away. I thought meds would take care of it. Now I'm wondering which came first, the chicken or the egg so to speak.
If you have been on meds for five MONTHS but are still experiencing all the symptoms you've written about, I personally would waste no time getting back with my doctor! I don't think your meds are working as well as you think. There may very well be a seconday issue that hasn't been properly dealt with.
Good question that............chicken or the egg. I'd ask my doctor. He probably won't know either, but he DOES need to know that your still having problems.
Make an appointment!
Don't get hung up on "adrenaline." You really don't know you're overproducing adrenaline, just that you're still suffering symptoms of anxiety. One thing you can try is the herb holy basil, which helps control cortisol production, and adaptogenic herbs such as eleuthero and ashwagandha, which help keep the adrenals function well. You might in fact need to alter dosages of your meds or change them, but don't expect medication to ever completely get rid of your symptoms. Only a cure can do that, and meds don't cure, they only treat symptoms. Some are lucky and get a pretty thorough elimination of symptoms, but most don't, they just get to live better lives, not cured lives. If there's a cure it comes through the work of therapy, not medication, but the medication helps tamp down the awful feeling when it works so you're willing to do the hard work of therapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.